# SDR CA030905003

- Difficulty date: August 3, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 15,025 hours
- Engine: Pwa R985AN14B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Engine
- Condition: Failed
- Location: Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT WAS IN CRUISE FLIGHT A LOUD BANG WAS HEARD. THE PILOT CARRIED OUT AN UNSCHEDULED LANDING. THE AIRCRAFT WAS CHECKED BY MAINTENANCE AND THE OIL SCREEN WAS FOUND TO HAVE METAL PARTICLES. THE AIRCRAFT WAS FLOWN TO A MAINTENANCE FACILITY WHERE THE ENGINE WAS REPLACED.
